Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ {\bf N}$-compactness and shape


Author: Manuel Alonso Morón
Journal: Proc. Amer. Math. Soc. 113 (1991), 545-550
MSC: Primary 54C56; Secondary 54D30, 54F45
MathSciNet review: 1065953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that two $ \mathbb{N}$-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C56, 54D30, 54F45

Retrieve articles in all journals with MSC: 54C56, 54D30, 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065953-4
PII: S 0002-9939(1991)1065953-4
Article copyright: © Copyright 1991 American Mathematical Society